# SDR RAIA201206230001

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 30,632 hours, 28,023 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Proximity Sensor
- Condition: Dirty
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SPOILER FAIL MSG, IN FLIGHT.  CREW HAD UNSCHEDULE LANDING AT KIAD, MAINTENANCE INSPECTED AND CLEANED THE PROX SENSORS, OPS CHECK GOOD.
